# SDR SWIA200515486

- Difficulty date: August 19, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft time: 10,024 hours, 7,901 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT FS 640.00 CRACKED BETWEEN STR 9 AND STR 12L, ITEM FOUND AT ROUTINE INSPECTION.  REPLACED LT SIDE REINFORCEMENT ANGLE AT FS 640 BETWEEN STR 9 AND 12 IAW SRM 51-42-06 AND 51-42-13.
